A New Graph Parameter Related to Bounded Rank Positive Semidefinite Matric Completions

M. Laurent, A. Varvitsiotis

Research output: Book/ReportReportProfessional

Original languageEnglish
Place of PublicationIthaca
PublisherCornell University Library
Number of pages31
Volume1204.0734
Publication statusPublished - 2012

Publication series

NamePreprint at arXiv
Volume1204.0734

Cite this

Laurent, M., & Varvitsiotis, A. (2012). A New Graph Parameter Related to Bounded Rank Positive Semidefinite Matric Completions. (Preprint at arXiv; Vol. 1204.0734). Ithaca: Cornell University Library.
Laurent, M. ; Varvitsiotis, A. / A New Graph Parameter Related to Bounded Rank Positive Semidefinite Matric Completions. Ithaca : Cornell University Library, 2012. 31 p. (Preprint at arXiv).
@book{d87f42fcaef54ecb915df71a68bcfc0e,
title = "A New Graph Parameter Related to Bounded Rank Positive Semidefinite Matric Completions",
author = "M. Laurent and A. Varvitsiotis",
note = "Pagination: 31",
year = "2012",
language = "English",
volume = "1204.0734",
series = "Preprint at arXiv",
publisher = "Cornell University Library",

}

Laurent, M & Varvitsiotis, A 2012, A New Graph Parameter Related to Bounded Rank Positive Semidefinite Matric Completions. Preprint at arXiv, vol. 1204.0734, vol. 1204.0734, Cornell University Library, Ithaca.

A New Graph Parameter Related to Bounded Rank Positive Semidefinite Matric Completions. / Laurent, M.; Varvitsiotis, A.

Ithaca : Cornell University Library, 2012. 31 p. (Preprint at arXiv; Vol. 1204.0734).

Research output: Book/ReportReportProfessional

TY - BOOK

T1 - A New Graph Parameter Related to Bounded Rank Positive Semidefinite Matric Completions

AU - Laurent, M.

AU - Varvitsiotis, A.

N1 - Pagination: 31

PY - 2012

Y1 - 2012

M3 - Report

VL - 1204.0734

T3 - Preprint at arXiv

BT - A New Graph Parameter Related to Bounded Rank Positive Semidefinite Matric Completions

PB - Cornell University Library

CY - Ithaca

ER -

Laurent M, Varvitsiotis A. A New Graph Parameter Related to Bounded Rank Positive Semidefinite Matric Completions. Ithaca: Cornell University Library, 2012. 31 p. (Preprint at arXiv).